# SDR BAQA090072

- Difficulty date: October 9, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,126 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC7282
- Part serial: 392
- Condition: Leaking
- Location: Servo System
- Part time: 2,998 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SERVO IS LEAKING.  PART ON AIRCRAFT FOR ONLY 1.1 HOURS. REPLACED WITH SERVICEABLE UNIT.
